# SDR CALA2025073007110

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N27334
- Make and model: Boeing 737-8
- Aircraft serial: 67594
- Aircraft time: 6,119 hours, 2,045 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR WHEN BOARDING AIRPLANE. DETERMINED SCENT WAS FUMES FROM GROUND VEHICLES OUTSIDE DUE TO APU BACKDRAFT. AIRED OUT CABIN AND SCENT HAS CLEARED. OK TO CONTINUE
